Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Note on irregular primes

Author: L. Carlitz
Journal: Proc. Amer. Math. Soc. 5 (1954), 329-331
MSC: Primary 10.0X
MathSciNet review: 0061124
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Gut, Eulersche Zahlen und grosser Fermat'scher Satz, Comment. Math. Helv. vol. 24 (1950) pp. 73-99. MR 0037316 (12:243d)
  • [2] N. Nielsen, Traité élémentaire des nombres de Bernoulli, Paris, 1923.
  • [3] H. S. Vandiver and G. E. Wahlin, Algebraic numbers II, Bulletin of the National Research Council, no. 62, 1928.
  • [4] H. S. Vandiver, Note on the divisors of the numerators of Bernoulli's numbers, Proc. Nat. Acad. Sci. U. S. A. vol. 18 (1932) pp. 594-597.
  • [5] -, Note on Euler number criteria for the first case of Fermat's last theorem, Amer. J. Math. vol. 62 (1940) pp. 79-82. MR 0001231 (1:200d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.0X

Retrieve articles in all journals with MSC: 10.0X

Additional Information

Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society